Advertisement

Applied Mathematics and Mechanics

, Volume 15, Issue 6, pp 545–550 | Cite as

On the stability of the solution to a gonorrhea discrete mathematical model

Article
  • 20 Downloads

Abstract

In this paper, the author studies the stability of the solution to a three-dimensional gonorrhea discrete mathematical model by Liapunov method. The parameter estimator of the stability domain is obtained and the rationality of the model is explained in a theoretic way.

Key words

gonorrhea discrete mathematical model parameter estimator stability domain 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Lasalle, J. P.,The Stability of Dynamic Systems, Translated by Liao Xiao-xin, Li Li-peng and Zhou Yin, Huazhong Technical Institute Press (1983). (Chinese version)Google Scholar
  2. [2]
    Timothy, L. K. and B. E. Bona,State Space Analysis and Introduction, McGrow-Hill, New York (1968), 303–313.Google Scholar
  3. [3]
    Gantmacher, F. R.,The Theory of Matrixes, Vol. 2, New York, Chelsea (1959).Google Scholar

Copyright information

© SUT 1994

Authors and Affiliations

  • Jin Jun
    • 1
  1. 1.Shanghai Teachers UniversityShanghai

Personalised recommendations